# SDR MALA110084

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 8,699 hours, 5,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED BY SCREW AT FS 980 BL 0. MEASURED CHAFED AREA ADJACENT TO RIVET FOUND TO BE .028" DEEP BY .125" IN DIAMETER REMOVED RIVET BLENDED NDT REPLACED RIVET AND RESTORE FINISH IAW REO670-53-00-014.
